Top 9 Excedrin Extra Strength 300 Caplets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
Excedrin #ad - 300 count caplets. Relief for headaches, migraines and other types of pain. Combination of acetaminophen, aspirin and caffeine. Trusted, quick relief.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1

2. GENCARE GENERIC HEALTHCARE

#ad

Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Adults and children 12 years and older : take 2 caplets every 6 hours. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Do not exceed 8 caplets in a 24 hour period. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.

Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Join thousands of satisfied customers and families.

Click add-to-Cart to order Today!65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Acts fast - headaches, migraines and pain can hit at the worst time. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. 100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

3. Excedrin

#ad

Excedrin Extra Strength 300 Caplets

#ad
Excedrin #ad - Excedrin extra strength has a fast-acting formula that delivers powerful relief from headache symptoms. For the temporarily relief of minor aches and pains due to headache, muscular aches, cold, arthritis, sinus. Toothache. Excedrin extra strengthâ€s combination of active ingredients - Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative. Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Premenstrual & menstrual and more.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Weight6 Pounds
Part Number300678104339-3

4. Excedrin

#ad

200 count, Excedrin Extra Strength Caplets for Headache Pain Relief

#ad
Excedrin #ad - Pain medicine for adults that is a clinically proven headache pain reliever. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.

For some, headache relief can start in 15 minutes. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect. One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Head pain relief caplets available in convenient caplet form. For some, headache relief can start in 15 minutes. Extra strength pain reliever that relieves pain associated with headache, menstrual cramps, toothaches, colds, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number1325210
Model10492

5. Excedrin

#ad

2 Pack, Excedrin Extra Strength Election Headache Relief Caplets – 200 Count

#ad
Excedrin #ad - Pain reliever available in convenient caplet form. Two bottles of 200ct Excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength caplets contain two pain fighters and a booster for enhanced effect. Pain medicine for adults that is a clinically proven headache pain reliever. Extra strength pain reliever that relieves pain associated with headache, menstrual cramps, toothaches, colds, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1325210

6. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.

Migraine relief medicine available in convenient caplet form. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Hsa and fsa eligible product. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height5.91 Inches
Length5.91 Inches
Weight0.44 Pounds
Width5.91 Inches
Part Number301000000000
Model300672039927

7. ValuMeds

#ad

Muscles, Joints, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis

#ad
ValuMeds #ad - Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.

Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. Advanced active ingredients – comparable to excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, muscles aches, toothaches, such as arthritis, and menstrual cramps.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number清风01

8. Amazon Basic Care

#ad

Aspirin NSAID and Caffeine Tablets, Amazon Basic Care Migraine Relief, Acetaminophen, 200 Count

#ad
Amazon Basic Care #ad - Migraine pain: the pain of migraine headaches can disrupt your lifestyle; Amazon Basic Care Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy.

Gluten free: This migraine relief medicine is gluten free. Active ingredients: amazon basic care migraine relief contains acetaminophen 250 mg, aspirin 250 mg NSAID, and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine. For adults: amazon basic care migraine relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor. Coated caplets treat migraine headache pain; caplets are capsule-shaped tablets.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2.38 Inches
Length2.38 Inches
Width4.63 Inches

9. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Migraine medicine that delivers effective migraine headache pain relief. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Delivers a powerful triple action formula with two pain fighters and an amplifier. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1200295

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.